# SDR DALA2024051705303

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 19,400 hours, 2,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 2L AND 2R DOOR ASSIST BOTTLES LOW. CORRECTIVE ACTION: SERVICED DOOR BOTTLES PER A330 AMM 52-15. (5262380)
